# SDR CALA2018032200981

- Difficulty date: March 22, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 71,117 hours, 16,480 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CENTER HYD SYSTEM LOW QTY REMOVED AND REPLACED MAIN WHEEL WELL PRESSURE AND CASE DRAIN FILTER MODULE ,DIFFERENT PRESSURE INDICATOR O-RING REF AMM29-11-19. LEAK CHECK NORMAL.
